# SDR NYGS2014FA0000330

- Difficulty date: May 19, 2014
- Submitted: May 19, 2014
- Operation: General aviation
- Aircraft: N755SP
- Make and model: Cessna 172S
- Aircraft serial: 1728681
- Aircraft time: 4,193 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 6006TR67
- Condition: Flat
- Location: Zone 700
- Part time: 300 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAT LEFT MLG TIRE  TUBE.
